Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Difficulty in breathing, high BP, tingly feeling from base of spine, diagnosed with stress. Could this be due to BP?

Hello there, my mother has been going through spates of not being able to breathe. She is 56 years old and has high blood pressure . She says she gets a tingly feeling running up her back from the base of her spine and then she cannot breathe. She has been diagnosed with stress but the only thing stressing her out are these attacks. She does not have a history of asthma , could this have something to do with her high blood pressure? Thank you.
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
It does appear that your mother is stressed out because her breathing difficulty seems more like she is feeling it rather than actually having it. Howecer get a xray chest, echo of heart and a PFT done to rule out anything wrong with lung and heart. Her BP should also be under control.
Answered: Sun, 26 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor